# SDR UALA2009012100229

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 51,915 hours, 18,232 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DOOR 3L WON'T ARM.  *S/D*  REMOVED LANYARD AROUND GIRT BAR AND REPOSITIONED.
